# SDR DALA2025010600121

- Difficulty date: November 11, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 76,958 hours, 9,990 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Damaged
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 DAMAGE TO DOOR #1 ATTENDANT PSU COVER DOOR. CORRECTIVE ACTION: R/R EMERGENCY OXYGEN CONTAINER ASSY AT DOOR #1 IAW A330 AMM 35-21. OK FOR SERVICE. (0654107)
